RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1967, Volume 88, Pages 17–19 (Mi tm2776)  

This article is cited in 5 scientific papers (total in 6 papers)

A remark on Jackson's theorem

S. B. Stechkin


Full text: PDF file (280 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1967, 88, 15–17

Bibliographic databases:

Citation: S. B. Stechkin, “A remark on Jackson's theorem”, Approximation of functions in the mean, Work collection, Trudy Mat. Inst. Steklov., 88, 1967, 17–19; Proc. Steklov Inst. Math., 88 (1967), 15–17

Citation in format AMSBIB
\Bibitem{Ste67}
\by S.~B.~Stechkin
\paper A~remark on Jackson's theorem
\inbook Approximation of functions in the mean
\bookinfo Work collection
\serial Trudy Mat. Inst. Steklov.
\yr 1967
\vol 88
\pages 17--19
\mathnet{http://mi.mathnet.ru/tm2776}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0222543}
\zmath{https://zbmath.org/?q=an:0187.01902|0167.33601}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1967
\vol 88
\pages 15--17


Linking options:
  • http://mi.mathnet.ru/eng/tm2776
  • http://mi.mathnet.ru/eng/tm/v88/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Kuptsov, “Direct and converse theorems of approximation theory and semigroups of operators”, Russian Math. Surveys, 23:4 (1968), 115–177  mathnet  crossref  mathscinet  zmath
    2. N. P. Korneichuk, “On extremal problems in the theory of best approximation”, Russian Math. Surveys, 29:3 (1974), 7–43  mathnet  crossref  mathscinet  zmath
    3. È. A. Storozhenko, “On the approximation by algebraic polynomials of functions of class $L^p$, $0<p<1$”, Math. USSR-Izv., 11:3 (1977), 613–623  mathnet  crossref  mathscinet  zmath
    4. O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh, “Sergei Borisovich Stechkin (obituary)”, Russian Math. Surveys, 51:6 (1996), 1007–1014  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    5. V. I. Ivanov, “Direct and inverse theorems in approximation theory for periodic functions in S. B. Stechkins papers and the development of these theorems”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S1–S13  mathnet  crossref  elib
    6. Yu. N. Subbotin, S. A. Telyakovskii, “On the Norms of Favard Kernels”, Math. Notes, 97:4 (2015), 598–604  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:204
    Full text:117

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019